| Model Number |
V+PRO EMERGENCY, ENGLISH |
| Medical Device Problem Code |
Output Problem (3005)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/20/2025
Type of Reportable Event
Malfunction
Event or Problem Description
An authorized service provider (asp), contacted ventec to report that the device's exhaled tidal volume (vte) levels were not within specification.Ventec reached out to the asp for clarification and was advised that the technician did not document the values observed.Ventec has elected to report this out of an abundance of caution, as the device's vte levels may have been low.There were no reports of patient involvement associated with the reported event.
Additional Manufacturer Narrative
H6: the device was not returned to ventec for an evaluation.The device was evaluated by an authorized service provider (asp) where the reported issue of it delivering vte (exhaled tidal volume) out of specification, which could have resulted in low vte, was confirmed.The asp replaced the internal flow transducer (ift) to resolve the reported issue.Proper device operation was then confirmed through functional and performance testing.The investigation determined that the cause of the reported issue was the ift.